# SDR IPXA2021021165582

- Difficulty date: January 26, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,125 hours, 13,778 cycles
- System (JASC): 5755 · Spoilers
- Part: Intercostal
- Part number: UPA57240073200
- Condition: Cracked
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGINTER COSTAL AND SUPPORT FOUND CRACKED DURING SKIN REPAIR AFT OF #3 SPOILER REMOVED AND REPLACED INTER COASTAL AND SUPPORT IAW SRM 51-40-21
